MAUDE Adverse Event Report: Stryker GmbH IMN SCREWS - ADVANCED LOCKING SCREW D5X30MM; Screw, fixation, bone

Stryker GmbH IMN SCREWS - ADVANCED LOCKING SCREW D5X30MM; Screw, fixation, bone
Catalog Number 23615030S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "removal surgery was performed due to secondary fracture occurred in the femoral trochanteric region ipsilateral to the site of the implanted nail after bone union was achieved.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned and no other evidence was provided for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.More information such as patient details & medical records must be available in order to determine the exact root cause of the issue.If the device is received or if any additional information is provided, the investigation will be reassessed.

Brand Name
IMN SCREWS - ADVANCED LOCKING SCREW D5X30MM
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25882082
Report Number0008031020-2026-00880
Device Sequence Number20847384
Product Code HWC
UDI-Device Identifier07613327381498
UDI-Public(01)07613327381498(11)210113(17)301231(10)K094DA2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251400
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23615030S
Device Lot NumberK094DA2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown